Photo of Prof Lasse Rempe-Gillen

Prof Lasse Rempe-Gillen

Professor of Pure Mathematics Mathematical Sciences

    Publications

    Selected Publications

    1. DENSITY OF HYPERBOLICITY FOR CLASSES OF REAL TRANSCENDENTAL ENTIRE FUNCTIONS AND CIRCLE MAPS (Journal article - 2015)
    2. Rigidity of escaping dynamics for transcendental entire functions (Journal article - 2009)
    3. Bifurcations in the space of exponential maps (Journal article - 2009)
    4. Siegel disks and periodic rays of entire functions (Journal article - 2008)

    2018

    On connected preimages of simply-connected domains under entire functions (Journal article)

    Rempe-Gillen, L., & Sixsmith, D. (2019). ON CONNECTED PREIMAGES OF SIMPLY-CONNECTED DOMAINS UNDER ENTIRE FUNCTIONS. GEOMETRIC AND FUNCTIONAL ANALYSIS, 29(5), 1579-1615. doi:10.1007/s00039-019-00488-2

    Non-escaping endpoints do not explode (Journal article)

    Evdoridou, V., & Rempe-Gillen, L. (n.d.). Non-escaping endpoints do not explode. Bulletin of the London Mathematical Society. doi:10.1112/blms.12176

    DOI: 10.1112/blms.12176

    2017

    A landing theorem for entire functions with bounded post-singular sets (Journal article)

    Benini, A. M., & Rempe-Gillen, L. (n.d.). A landing theorem for entire functions with bounded post-singular sets. Retrieved from http://arxiv.org/abs/1711.10780v3

    Hyperbolic entire functions and the Eremenko-Lyubich class: Class B or not class B? (Journal article)

    Rempe-Gillen, L., & Sixsmith, D. (2017). Hyperbolic entire functions and the Eremenko-Lyubich class: Class B or not class B?. MATHEMATISCHE ZEITSCHRIFT, 286(3-4), 783-800. doi:10.1007/s00209-016-1784-9

    DOI: 10.1007/s00209-016-1784-9

    Escaping Endpoints Explode (Journal article)

    Alhabib, N., & Rempe-Gillen, L. (2017). Escaping Endpoints Explode. COMPUTATIONAL METHODS AND FUNCTION THEORY, 17(1), 65-100. doi:10.1007/s40315-016-0169-8

    DOI: 10.1007/s40315-016-0169-8

    2015

    Non-autonomous conformal iterated function systems and Moran-set constructions (Journal article)

    Rempe-Gillen, L., & Urbanski, M. (2016). NON-AUTONOMOUS CONFORMAL ITERATED FUNCTION SYSTEMS AND MORAN-SET CONSTRUCTIONS. TRANSACTIONS OF THE AMERICAN MATHEMATICAL SOCIETY, 368(3), 1979-2017. doi:10.1090/tran/6490

    DOI: 10.1090/tran/6490

    DENSITY OF HYPERBOLICITY FOR CLASSES OF REAL TRANSCENDENTAL ENTIRE FUNCTIONS AND CIRCLE MAPS (Journal article)

    Rempe-Gillen, L., & van Strien, S. (2015). DENSITY OF HYPERBOLICITY FOR CLASSES OF REAL TRANSCENDENTAL ENTIRE FUNCTIONS AND CIRCLE MAPS. DUKE MATHEMATICAL JOURNAL, 164(6), 1079-1137. doi:10.1215/00127094-2885764

    DOI: 10.1215/00127094-2885764

    On invariance of order and the area property for finite-type entire functions (Journal article)

    Epstein, A., & Rempe-Gillen, L. (2015). ON INVARIANCE OF ORDER AND THE AREA PROPERTY FOR FINITE-TYPE ENTIRE FUNCTIONS. ANNALES ACADEMIAE SCIENTIARUM FENNICAE-MATHEMATICA, 40(2), 573-599. doi:10.5186/aasfm.2015.4034

    DOI: 10.5186/aasfm.2015.4034

    The Exponential Map Is Chaotic: An Invitation to Transcendental Dynamics (Journal article)

    Shen, Z., & Rempe-Gillen, L. (2015). The Exponential Map Is Chaotic: An Invitation to Transcendental Dynamics. AMERICAN MATHEMATICAL MONTHLY, 122(10), 919-940. doi:10.4169/amer.math.monthly.122.10.919

    DOI: 10.4169/amer.math.monthly.122.10.919

    2014

    Hyperbolic entire functions with full hyperbolic dimension and approximation by Eremenko-Lyubich functions (Journal article)

    Rempe-Gillen, L. (2014). Hyperbolic entire functions with full hyperbolic dimension and approximation by Eremenko-Lyubich functions. PROCEEDINGS OF THE LONDON MATHEMATICAL SOCIETY, 108, 1193-1225. doi:10.1112/plms/pdt048

    DOI: 10.1112/plms/pdt048

    Primality Testing for Beginners (Book)

    Rempe-Gillen, L., & Waldecker, R. (2013). Primality Testing for Beginners. American Mathematical Society. doi:10.1090/stml/070

    DOI: 10.1090/stml/070

    2012

    Brushing the hairs of transcendental entire functions (Journal article)

    Baranski, K., Jarque, X., & Rempe, L. (2012). Brushing the hairs of transcendental entire functions. TOPOLOGY AND ITS APPLICATIONS, 159(8), 2102-2114. doi:10.1016/j.topol.2012.02.004

    DOI: 10.1016/j.topol.2012.02.004

    Exotic baker and wandering domains for Ahlfors islands maps (Journal article)

    Rempe, L., & Rippon, P. J. (2012). Exotic baker and wandering domains for Ahlfors islands maps. JOURNAL D ANALYSE MATHEMATIQUE, 117, 297-319. doi:10.1007/s11854-012-0023-5

    DOI: 10.1007/s11854-012-0023-5

    Rigidity and absence of line fields for meromorphic and Ahlfors islands maps (Journal article)

    Mayer, V., & Rempe, L. (2012). Rigidity and absence of line fields for meromorphic and Ahlfors islands maps. ERGODIC THEORY AND DYNAMICAL SYSTEMS, 32, 1691-1710. doi:10.1017/S0143385711000332

    DOI: 10.1017/S0143385711000332

    2011

    Dynamic rays of bounded-type entire functions (Journal article)

    Rottenfusser, G., Rueckert, J., Rempe, L., & Schleicher, D. (2011). Dynamic rays of bounded-type entire functions. ANNALS OF MATHEMATICS, 173(1), 77-125. doi:10.4007/annals.2011.173.1.3

    DOI: 10.4007/annals.2011.173.1.3

    Connected escaping sets of exponential maps (Journal article)

    Rempe, L. (2011). CONNECTED ESCAPING SETS OF EXPONENTIAL MAPS. ANNALES ACADEMIAE SCIENTIARUM FENNICAE-MATHEMATICA, 36(1), 71-80. doi:10.5186/aasfm.2011.3604

    DOI: 10.5186/aasfm.2011.3604

    2010

    Hausdorff dimensions of escaping sets of transcendental entire functions (Journal article)

    Rempe, L., & Stallard, G. M. (2010). HAUSDORFF DIMENSIONS OF ESCAPING SETS OF TRANSCENDENTAL ENTIRE FUNCTIONS. PROCEEDINGS OF THE AMERICAN MATHEMATICAL SOCIETY, 138(5), 1657-1665. Retrieved from http://gateway.webofknowledge.com/

    DOI: 10.1090/s0002-9939-09-10104-1

    The escaping set of the exponential (Journal article)

    Rempe, L. (2010). The escaping set of the exponential. ERGODIC THEORY AND DYNAMICAL SYSTEMS, 30, 595-599. doi:10.1017/S014338570900008X

    DOI: 10.1017/S014338570900008X

    A note on hyperbolic leaves and wild laminations of rational functions (Journal article)

    Kahn, J., Lyubich, M., & Rempe, L. (2010). A note on hyperbolic leaves and wild laminations of rational functions. JOURNAL OF DIFFERENCE EQUATIONS AND APPLICATIONS, 16(5-6), 655-665. doi:10.1080/10236190903257867

    DOI: 10.1080/10236190903257867

    Are Devaney hairs fast escaping? (Journal article)

    Rempe, L., Rippon, P. J., & Stallard, G. M. (n.d.). Are Devaney hairs fast escaping?. J. Difference Equ. Appl., 16 (2010), no. 5-6, 739-762. doi:10.1080/10236190903282824

    DOI: 10.1080/10236190903282824

    2009

    Bifurcations in the space of exponential maps (Journal article)

    Rempe, L., & Schleicher, D. (2009). Bifurcations in the space of exponential maps. INVENTIONES MATHEMATICAE, 175(1), 103-135. doi:10.1007/s00222-008-0147-5

    DOI: 10.1007/s00222-008-0147-5

    HYPERBOLIC DIMENSION AND RADIAL JULIA SETS OF TRANSCENDENTAL FUNCTIONS (Journal article)

    Rempe, L. (2009). HYPERBOLIC DIMENSION AND RADIAL JULIA SETS OF TRANSCENDENTAL FUNCTIONS. PROCEEDINGS OF THE AMERICAN MATHEMATICAL SOCIETY, 137(4), 1411-1420. Retrieved from http://gateway.webofknowledge.com/

    Primzahltests für Einsteiger (Book)

    Rempe, L., & Waldecker, R. (2009). Primzahltests für Einsteiger. Vieweg+Teubner. doi:10.1007/978-3-8348-9597-4

    DOI: 10.1007/978-3-8348-9597-4

    Rigidity of escaping dynamics for transcendental entire functions (Journal article)

    Rempe, L. (2009). Rigidity of escaping dynamics for transcendental entire functions. ACTA MATHEMATICA, 203(2), 235-267. doi:10.1007/s11511-009-0042-y

    DOI: 10.1007/s11511-009-0042-y

    2008

    On prime ends and local connectivity (Journal article)

    Rempe, L. (2008). On prime ends and local connectivity. BULLETIN OF THE LONDON MATHEMATICAL SOCIETY, 40, 817-826. doi:10.1112/blms/bdn061

    DOI: 10.1112/blms/bdn061

    Absence of line fields and Mañé's theorem for nonrecurrent transcendental functions (Journal article)

    Rempe, L., & van Strien, S. (2011). ABSENCE OF LINE FIELDS AND MANE'S THEOREM FOR NONRECURRENT TRANSCENDENTAL FUNCTIONS. TRANSACTIONS OF THE AMERICAN MATHEMATICAL SOCIETY, 363(1), 203-228. doi:10.1090/S0002-9947-2010-05125-6

    DOI: 10.1090/S0002-9947-2010-05125-6

    Bifurcation Loci of Exponential Maps and Quadratic Polynomials: Local Connectivity, Triviality of Fibers, and Density of Hyperbolicity (Chapter)

    Rempe, L., & Schleicher, D. (2008). Bifurcation Loci of Exponential Maps and Quadratic Polynomials: Local Connectivity, Triviality of Fibers, and Density of Hyperbolicity. In Unknown Book (Vol. 53, pp. 177-+). Retrieved from http://gateway.webofknowledge.com/

    Classification of escaping exponential maps (Journal article)

    Foerster, M., Rempe, L., & Schleicher, D. (2008). Classification of escaping exponential maps. PROCEEDINGS OF THE AMERICAN MATHEMATICAL SOCIETY, 136(2), 651-663. Retrieved from http://gateway.webofknowledge.com/

    DOI: 10.1090/s0002-9939-07-09073-9

    Siegel disks and periodic rays of entire functions (Journal article)

    Rempe, L. (2008). Siegel disks and periodic rays of entire functions. JOURNAL FUR DIE REINE UND ANGEWANDTE MATHEMATIK, 624, 81-102. doi:10.1515/CRELLE.2008.081

    DOI: 10.1515/CRELLE.2008.081

    2007

    On nonlanding dynamic rays of exponential maps (Journal article)

    Rempe, L. (2007). On nonlanding dynamic rays of exponential maps. ANNALES ACADEMIAE SCIENTIARUM FENNICAE-MATHEMATICA, 32(2), 353-369. Retrieved from http://gateway.webofknowledge.com/

    Combinatorics of Bifurcations in Exponential Parameter Space (Journal article)

    Rempe, L., & Schleicher, D. (n.d.). Combinatorics of Bifurcations in Exponential Parameter Space. London Mathematical Society Lecture Note Series, 348, 317-370. Retrieved from http://arxiv.org/abs/math/0408011v2

    On a question of Eremenko concerning escaping components of entire functions (Journal article)

    Rempe, L. (2007). On a question of Eremenko concerning escaping components of entire functions. BULLETIN OF THE LONDON MATHEMATICAL SOCIETY, 39, 661-666. doi:10.1112/blms/bdm053

    DOI: 10.1112/blms/bdm053

    2006

    A landing theorem for periodic rays of exponential maps (Journal article)

    Rempe, L. (2006). A landing theorem for periodic rays of exponential maps. PROCEEDINGS OF THE AMERICAN MATHEMATICAL SOCIETY, 134(9), 2639-2648. doi:10.1090/S0002-9939-06-08287-6

    DOI: 10.1090/S0002-9939-06-08287-6

    Topological dynamics of exponential maps on their escaping sets (Journal article)

    Rempe, L. (2006). Topological dynamics of exponential maps on their escaping sets. ERGODIC THEORY AND DYNAMICAL SYSTEMS, 26, 1939-1975. doi:10.1017/S0143385706000435

    DOI: 10.1017/S0143385706000435

    2004

    On a question of Herman, Baker and Rippon concerning Siegel disks (Journal article)

    Rempe, L. (2004). On a question of Herman, Baker and Rippon concerning Siegel disks. BULLETIN OF THE LONDON MATHEMATICAL SOCIETY, 36, 516-518. doi:10.1112/S0024609304003157

    DOI: 10.1112/S0024609304003157